MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT® CONNECTOR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT® CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-16-2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pneumonia (2011); Sepsis (2067); Skin Inflammation (2443)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.No root cause could be determined.The device history record for aa6060f08 was reviewed and the product was produced according to product specifications.All information reasonably known as of 2017-05-05 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported by the patient that they received a new peg tube in the beginning of 2017 that they had never used before.After the placement of this peg, the patient alleges that an allergic reaction began outside of the stomach, in the form of wounds, which the patient treated themselves.After that, the patient alleges stomach flu like symptoms and increasing weakness, with difficulty breathing, even on respirator.The patient went to the hospital where the patient alleges they were diagnosed with sepsis and pneumonia.On the advice of the hospital physician, the peg tube was switched out with a type that the patient had used before, upon which the patient alleges that all symptoms resolved.The patient reported that they have completely recuperated.No further information has been provided at this time.
 
Additional Manufacturer Narrative
All information reasonably known as of 11 may 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
All information reasonably known as of 25 may 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This (b)(4).
 
Event or Problem Description
Per additional information received, the patient reported to the distributor that when the product was replaced, it was replaced with earlier received stock that she still had on hand.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6559514
Report Number9611594-2017-00077
Device Sequence Number13701813
Product Code KNT
UDI-Device Identifier10680651427486
UDI-Public10680651427486
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2018
Device Model Number8140-16-2.5
Device Catalogue Number104274800
Device Lot NumberAA6060F08
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date05/12/2017
06/02/2017
Patient Sequence Number1
Patient Age24 YR
Patient Weight26